Diarrhea with leg pain due to low sodium levels with type I diabetes - Online Doctor Chats
Doctor : hi
Doctor : how can i help you
User : HI I got some blood tests done and I need to now what they indicate
User : My eosinophils was high at 5.5 my total eosinophils was high at 0.43 my sodium was lopw at 134 and my ceratine was low at 0.53 does this look like chronic eosinphilic lukemia?
Doctor : who told you?
User : I got blood work done from my doctor
Doctor : ok
Doctor : Do you have any medical problems
Doctor : like lethargy weakness
User : Im a type 1 diabetic
User : Im weak have lag pain diaharea
User : So tired
User : fever presinent
Doctor : ok
User : not the flu
Doctor : your low sodium levels might be because of your diarrhoea
User : ok
Doctor : and low creatinine
Doctor : You might need an another test of creatinine
Doctor : because sometimes it might be a spurious result
Doctor : Do you have any allergies
Related questions you may be interested in
Recent questions on
People also viewed
- Mitral valve prolapse lucozade
- Lowerer right side tender
- Symptoms of type-i diabetes
- Is tightness in the chest a side effect of adderall xr?
- Type i diabetes
- Type i diabetes cure update
- Is lower back or side pain a side effect of bactrim ds?
- Is bloody or cloudy urine a side effect of benicar hct?
- Safflower oil used as vaginal lubricant
- Type-i diabetes causes
- Is dark urine a side effect of amoxicillin/clavulanate?
- Is diarrhea a side effect of anthrax vaccine, adsorbed?
- Rash on tailbone and lower stomach
- Insulin antibodies type i diabetes
- Red splotchy lower stomach winter rash